Volume 28, Issue 1 (2008)

NdM_vol28_n1_2008 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

Variations on a theme by James Stirling Details     PDF
Diego Dominici 1-13

Multiple solutions for a nonlinear Neumann problem involving Details     PDF
Jan Chabrowski 15-28

Spectral geometry for the Jacobi operator of the identity map Details     PDF
Luigi Vergori 29-42

Feedback theory for neutral equations in infinite dimensional state spaces Details     PDF
Said Hadd, Abdelaziz Rhandi 43-68

Remarks on digital deformation Details     PDF
Laurence Boxer 69-76

Homology groups of translation planes and flocks of quadratic cones, II; j-planes Details     PDF
Norman L. Johnson 77-93

Groups in which every subgroup is almost pronormal Details     PDF
Francesco de Giovanni, Alessio Russo, Giovanni Vincenzi 95-103

The Hall plane of order 9-revisited Details     PDF
Mauro Biliotti, Vikram Jha, Norman L. Johnson, Alessandro Montinaro 105-117

Oder-bounded sets in locally solid Riesz spaces Details     PDF
Surjit Singh Khurana 119-123

Subgeometry partitions from cyclic semifields Details     PDF
Vikram Jha, Norman L. Johnson 125-140

Extended André Sperner spaces Details     PDF
Norman L. Johnson 141-162

Simultaneous approximation and interpolation from lattices Details     PDF
Màrcia S. Kashimoto 163-166

Infinite hyper-regulus Sperner spaces Details     PDF
Vikram Jha, Norman L. Johnson 167–176

A bi-Lipschitz continuous, volume preserving map from the unit ball onto a cube Details     PDF
Jens André Griepentrog, Wolfgang Höppner, Hans-Christoph Kaiser, Joachim Rehberg 177-193

Means via groups and some properties of autodistributive Steiner triple systems Details     PDF
Domenico Lenzi 195-202

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932